EconPapers    
Economics at your fingertips  
 

Existence and uniqueness of solutions for BDSDEs with weak monotonicity coefficients

Runyu Zhu and Dejian Tian

Statistics & Probability Letters, 2019, vol. 153, issue C, 48-55

Abstract: In this paper, we study backward doubly stochastic differential equations (BDSDEs for short) with weak monotonicity coefficients. With the help of choosing the suitable approximation sequence, we derive the existence and uniqueness of solutions to BDSDEs. The comparison theorem is also established in one-dimensional situation.

Keywords: Backward doubly stochastic differential equations; Weak monotonicity condition; Comparison theorem (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715219301464
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:153:y:2019:i:c:p:48-55

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2019.05.017

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:153:y:2019:i:c:p:48-55